# SDR IPXA2025060250870

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 69,308 hours, 23,510 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE GEAR LOCK OVRD HAD TO BE PUSHED TO RAISE THE GEAR. THE GEAR HANDLE WAS DIFFICULT TO MOVE FROM THE UP POSITION TO THE OFF POSITION ACCOMPLISHED REMAINING STEPS FOR INSTALL OF LANDING GEAR CONTROL LEVEL MODULE IAW AMM 32-31-01-404-010 STEPS E 16-19. OPERATIONAL CHECKS OKAY. NO FURTHER FAULTS NOTED ON GROUND.
